# SDR YENA2025081200824

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 5,214 hours, 787 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2260, MAD-BOS. (ETOPS) "CLASS II MX MSG F/CTL ON LOWER ECAM ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY F/CTL ); IN REF TO TSM 27-92-00-810-8222-B. R&R PRESS SW-B HYD FLT CTL (FIN:10CE1) IAW AMM 27-92-17. OPS CHECK AND LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. MDDR#591339 CLEARED. PLACARD REMOVED, MCC NOTIFIED. MX-4 UPDATED.
